Probabilistic systems coalgebraically: A survey release_z4iljxlfofc5jbzyg3bwxk4g5y

by Ana Sokolova

Published in Theoretical Computer Science by Elsevier BV.

2011   Volume 412, Issue 38, p5095-5110

Archived Files and Locations

application/pdf  542.6 kB
file_7mplgmo3afgevoffbvb3bcxaha
cs.uni-salzburg.at (web)
web.archive.org (webarchive)
www.cs.uni-salzburg.at (web)
web.archive.org (webarchive)
application/pdf  388.2 kB
file_3qpaedpspngjnbfz56zpihrybe
publisher-connector.core.ac.uk (web)
web.archive.org (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   2011
Language   en ?
DOI  10.1016/j.tcs.2011.05.008
PubMed  21998490
PMC  PMC3185909
Wikidata  Q38617235
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0304-3975
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 546b0c3c-b269-41a6-a099-0dc377246aef
API URL: JSON